# SDR ASAA2022100840469

- Difficulty date: October 8, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL FROM STA 500H TO 500I HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM FWD PIT R/H TRANSITION PANEL FROM STA 500H TO 500I IAW B737-800 SRM 53-00-53-1A-2 STEP 4.A ORIGINAL THICKNESS IS .040 IAW B737-800 SRM 53-30-53-0I-2 TABLE 2REMOVED .010REMAINING THICKNESS IS .030AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 STEP 4.A.(1).(A) TOOL# T8224L DUE DATE 15/OCT/22REPAIRED FWD PIT TRANSITION PANEL FROM STA 500D+10 TO 500I USING MATERIAL BAC1496-444 IAW B737-800 SRM 53-00-53-2R-5.
